American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Genevra Neumann. Valence of complex-valued planar harmonic functions. Trans. Amer. Math. Soc. 357 (2005) 3133-3167. MR 2135739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernd Kirchheim. Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces . Trans. Amer. Math. Soc. 347 (1995) 1763-1777. MR 1260171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. F. Ritt. On a certain ring of functions of two variables . Trans. Amer. Math. Soc. 32 (1930) 155-170. MR 1501531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1